# SDR ASAA0954475

- Difficulty date: February 20, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737890
- Aircraft serial: 30824
- Aircraft time: 17,092 hours, 5,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT BS 727I+13 OUT OF LIMITS.  REMOVED, FABRICATED NEW AND REPLACED.
